# SDR USAA060490

- Difficulty date: March 22, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N621AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 42,295 hours, 42,295 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fastener
- Part number: BACB30NX12K14X
- Condition: Loose
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON UPPER SPAR FITTING ROTATED.  REMOVED FASTENERS, REPLACED WITH OVERSIZED PER EA97464, DEFECT SIZE: .325 X .4520, 4 EA.
